Nebraska, 2010High Wind in Nebraska, November 24, 2010
November 24, 2010 · NWS CYS · 1 event in 1 county or zone
The strong pressure gradient that was affecting southeast Wyoming was also contributing to the strong winds in the Panhandle. Wind gusts of around 50 mph were observed, however a couple of gusts near 70 mph were also reported.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The strong pressure gradient that was affecting southeast Wyoming was also contributing to the strong winds in the Panhandle. Wind gusts of around 50 mph were observed, however a couple of gusts near 70 mph were also reported.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before the first event at Nov 24, 3:12 PM MST, 30 minutes earlier.
Area forecast discussion, Nov 24, 3:12 PM MST, 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
312 PM MST WED NOV 24 2010
.SHORT TERM...TONIGHT THROUGH FRIDAY... THE ARCTIC FRONT PASSED
THROUGH THE CWA THIS MORNING WITH A FURY. WEST TO NORTHWEST WINDS
ALL ACROSS THE CWA HAVE BEEN STRONG AND GUSTY TODAY...BEGINNING WITH
THE PANHANDLE THIS MORNING AND TRANSITIONING WEST AS STRONG SFC HIGH
PRESSURE IS BUILDING INTO THE REGION. BLOWING SNOW HAS BEEN AN ISSUE
IN THE HIGHER TERRAIN WITH THE STRONG WINDS AND FRESH SNOWFALL FROM
LAST NIGHT...WITH SOME AREAS EXPERIENCING REDUCED VISIBILITIES AS
OBSERVED ON THE AREA WEBCAMS. DO NOT FORESEE MUCH OF A LETUP TONIGHT
AS THE GUSTY WINDS PERSIST...SO WILL CONTINUE TO MENTION BLOWING
SNOW IN THE FORECAST THROUGH MUCH OF TOMORROW. MAIN CONCERN...HOWEVER
IS WITH WIND CHILLS TONIGHT. THE STRONG ARCTIC AIRMASS INVADING
THE AREA WILL COMBINE WITH THE WINDS TO PRODUCE EXTREMELY
DANGEROUS WIND CHILLS OVERNIGHT ALONG AND WEST OF THE LARAMIE
RANGE...AND FOR CONVERSE AND NIOBRARA COUNTIES. HAVE ISSUED A WIND
CHILL WARNING FOR THIS AREA THROUGH 15Z TOMORROW FOR LESS THAN
MINUS 30 DEGREE WIND CHILLS. SOME LOCATIONS IN THIS AREA WILL
LIKELY HIT HIGH WIND WARNING CRITERIA AS WELL...BUT FEEL STRONGLY
THAT THE DANGEROUS WIND CHILLS DESERVE THE HIGHER PRIORITY. AREAS
IN THE NEBRASKA PANHANDLE WILL BE EXTREMELY COLD AS WELL...WITH
WIND CHILLS DIPPING TO MINUS 20 TO MINUS 30 DEGREES. ONCE THE WIND
ADVISORY IS CANCELLED HERE...WITH LIKELY REPLACE WITH A WIND CHILL
ADVISORY FOR MUCH OF THE PANHANDLE.
THE MAIN UPPER LOW THAT PRODUCED THIS STORM WILL BEGIN TO SHIFT EAST
ON THANKSGIVING DAY. HOWEVER...THE STRONG PRESSURE GRADIENT WILL
PERSIST TOMORROW AND INTO EARLY FRIDAY. THE H85 PRESSURE GRADIENT
FROM CRAIG TO CASPER IS FORECAST TO RANGE FROM 60 TO 80 DAM FROM 12Z
TOMORROW MORNING THROUGH 18Z ON FRIDAY...SO WILL ISSUE A LONG
DURATION HIGH WIND WATCH TO HIGHLIGHT THIS POTENTIAL THREAT FOR
AREAS ALONG AND WEST OF THE LARAMIE RANGE THAT TYPICALLY SEE THE
HIGH WINDS. BLOWING SNOW WILL CONTINUE TO BE A MAJOR THREAT ALONG
INTERSTATE 80 THROUGH MUCH OF THANKSGIVING DAY WITH THE HIGH
WINDS...UNTIL THE SNOW HAS EITHER BLOWN AWAY OR HAS CRUSTED OVER.
TEMPERATURES WILL BE ON THE REBOUND EAST OF THE LARAMIE RANGE WITH
DOWNSLOPE WARMING AND INCREASING HEIGHTS ALOFT AS THE UPPER TROUGH
SHIFTS EAST. SOME OF THE COLD AIR IN THE HIGH VALLEYS WILL BE TOUGH
TO SCOUR OUT THOUGH DUE TO SUBSIDENCE FROM THE UPPER JET MOVING
OVERHEAD AND LACK OF DOWNSLOPE WARMING...SO WILL KEEP THESE AREAS IN
THE SINGLE DIGITS AND TEENS. SHORTWAVE RIDGING WILL MOVE OVERHEAD ON
FRIDAY BRINGING WARMER TEMPS AND SLIGHTLY LESS WIND.
OVERALL...TRAVEL WILL CONTINUE TO BE QUITE HAZARDOUS TONIGHT AND
TOMORROW. TAKE EXTRA TIME WHEN TRAVELING TO YOUR DESTINATIONS AND
PUT ON EXTRA LAYERS OF CLOTHING TONIGHT IF YOU PLAN ON BEING
OUTSIDE.
.LONG TERM...FRIDAY NIGHT THROUGH NEXT WEDNESDAY...MODELS IN GOOD
AGREEMENT THROUGH THE MEDIUM RANGE SHOWING A UPPER LEVEL RIDGE OF
HIGH PRESSURE PUSHING EASTWARD INTO THE GREAT PLAINS ON SATURDAY.
THIS PATTERN WILL RESULT IN DRY CONDITIONS ACROSS SOUTHEAST
WYOMING AND WESTERN NEBRASKA WITH TEMPERATURES CLOSER TO NORMAL.
THE ONLY EXCEPTION MAY BE THE VALLEYS WEST OF THE LARAMIE
RANGE...AS THE CURRENT SNOW PACK MAY LEAD TO NOCTURNAL TEMPERATURE
INVERSIONS AND HIGH TEMPS REMAINING BELOW NORMAL FOR AREAS BETWEEN
LARAMIE AND RAWLINS. OTHERWISE...HIGH TEMPS ARE EXPECTED TO BE IN
THE 30S AND 40S WITH BREEZY CONDITIONS OVER THE HIGH PLAINS AND
WEST OF THE LARAMIE RANGE INTO SATURDAY NIGHT.
MODELS SHOW THE NEXT PACIFIC COLD FRONT AND BROAD UPPER LEVEL
TROUGH PUSHING EASTWARD INTO WYOMING FOR LATE IN THE WEEKEND.
THERE ARE SOME DIFFERENCES WITH TIMING AS THE GEM IS A LITTLE
QUICKER MOVING THE TROUGH THROUGH THE ROCKIES...WITH SNOW
DEVELOPING AS EARLY AS SATURDAY NIGHT ACROSS CARBON COUNTY. ALL
THE OTHER MODELS SHOW SNOW DEVELOPING ALONG AND WEST OF THE
LARAMIE RANGE DURING THE DAY ON SUNDAY SO TRENDED THIS WAY WITH
THE FORECAST AS WELL. EXPECT THIS SYSTEM TO BE RATHER PROGRESSIVE
AND QUICK HITTING...SO LIGHT SNOW ACCUMULATIONS ARE EXPECTED
SUNDAY AND INTO MONDAY WITH MODERATE ACCUMULATIONS IN THE
MOUNTAINS. THE HIGHEST SNOWFALL AMOUNTS APPEAR TO BE NORTH OF
SOUTHEAST WYOMING...BUT ACCUMULATIONS WILL BE HIGHLY DEPENDED ON
THE TRACK OF THE UPPER LEVEL TROUGH AS IT FORMS A CLOSED LOW OVER
THE PLAINS ON MONDAY. INCREASED POP TO BETWEEN 20 TO 40 PCT
THROUGH MONDAY MORNING. TEMPS WILL LOWER TO WELL BELOW NORMAL ONCE
AGAIN LATE SUNDAY AND MONDAY WITH HIGHS IN THE 20S AND LOW 30S
EXPECTED BY MONDAY. WINDY CONDITIONS ARE ALSO EXPECTED ACROSS THE
AREA SUNDAY AND MONDAY WITH NORTH TO NORTHWEST WINDS BETWEEN 20 TO
35 MPH AND HIGHER GUSTS. MODELS THEN SHOW SNOW SHOWER ACTIVITY FOR
THE MIDDLE OF NEXT WEEK AS ANOTHER STRONG COLD FRONT PUSHES
THROUGH THE PACIFIC NORTHWEST COASTLINE AND INTO THE NRN ROCKIES.
&&
.AVIATION...18Z TAF ISSUANCE...SNOW HAS DIMINISHED ACROSS THE AREA
SO HAVE REMOVED LOWER VIS ACROSS THE PANHANDLE OF NEBRASKA. CAN
NOT RULE OUT MVFR CIGS AND BLOWING SNOW IN AREAS TODAY...ESPECIALLY
NEAR THE MOUNTAINS. OTHERWISE...BRISK WEST TO NORTHWEST WINDS
WILL CONTINUE THROUGH THIS EVENING WITH SUSTAINED WINDS BETWEEN 20
TO 30 KTS AND GUSTS UP TO 50 KTS EXPECTED. EXPECT THE HIGHER GUSTS
TO DIMINISH BY LATE THIS EVENING. HOWEVER...WINDS ARE EXPECTED TO
INCREASE ONCE AGAIN BY THANKSGIVING MORNING.
&&
.FIRE WEATHER...STRONG WEST TO NORTHWEST WINDS WILL OCCUR TONIGHT AND
TOMORROW ACROSS THE DISTRICT...BUT BITTERLY COLD TEMPERATURES AND
SNOW COVER WILL MAKE FOR NO FIRE WEATHER CONCERNS AT THIS TIME.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...WIND CHILL WARNING FROM 8 PM WEDNESDAY TO 8 AM THURSDAY FOR
WYZ101-WYZ102-WYZ103-WYZ104-WYZ105-WYZ106-WYZ109-WYZ110-
WYZ112-WYZ113-WYZ114-WYZ115-WYZ116.
HIGH WIND WATCH FROM 8 AM THURSDAY TO 8 AM FRIDAY FOR WYZ103-
WYZ104-WYZ105-WYZ106-WYZ110-WYZ116-WYZ117-WYZ118.
NE...WIND ADVISORY UNTIL 4 PM WEDNESDAY FOR NEZ002-NEZ003-NEZ019-
NEZ020-NEZ021-NEZ054-NEZ055-NEZ095-NEZ096.
&&
SHORT TERM/FIRE WEATHER...RJM
LONG TERM/AVIATION...TJTHazardous weather outlook, Nov 24, 6:18 AM MST, 9 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
618 AM MST WED NOV 24 2010
NEZ002-003-019>021-054-055-095-096-WYZ101>119-251215-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-
NIOBRARA COUNTY-NORTH LARAMIE RANGE-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
618 AM MST WED NOV 24 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE...EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND
SOUTHEAST WYOMING.
.DAY ONE...TODAY AND TONIGHT
STORM SYSTEM WILL CONTINUE TO WEAKEN AS IT PUSHES ACROSS THE AREA
TODAY. COLD TEMPERATURES WILL COMBINE WITH NORTHWEST WINDS OF 15 TO
25 MPH WITH GUSTS TO 35 MPH TO PRODUCE FRIGID WIND CHILLS OF -10 TO
-20 BELOW ZERO...ESPECIALLY WEST OF THE LARAMIE RANGE TODAY AND
TONIGHT. SNOW WILL CONTINUE TO FALL MAINLY IN THE MOUNTAINS OF
SOUTHEAST WYOMING WHERE 1 TO 3 INCHES OF ADDITIONAL SNOW IS
EXPECTED. SNOW WILL COMBINE WITH STRONG NORTHWEST WINDS TO REDUCE
VISIBILITIES IN OPEN AREAS. A WINTER WEATHER ADVISORY IS IN EFFECT
THROUGH NOON FOR THE SNOWY AND SIERRA MADRE RANGES. LIGHT SNOW WILL
BE POSSIBLE ELSEWHERE...ALTHOUGH ANY ACCUMULATIONS WILL REMAIN LIGHT.
.DAYS TWO THROUGH SEVEN...THANKSGIVING DAY THROUGH TUESDAY
A BITTERLY COLD START TO THANKSGIVING DAY WITH LOW TEMPERATURES
RANGING IN THE SINGLE DIGITS TO SINGLE DIGITS BELOW ZERO. AREAS
WEST OF THE LARAMIE RANGE WILL SEE WIND CHILLS NEAR -25 DEGREES
BELOW ZERO DURING THE MORNING HOURS.
THE NEXT STORM SYSTEM WILL BRING ANOTHER ROUND OF LIGHT SNOW
ACCUMULATIONS TO THE STATE SUNDAY AND SUNDAY NIGHT.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL AMOUNTS TO THE NATIONAL
WEATHER SERVICE OFFICE IN CHEYENNE.
&&
THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE
In the hours before
Special weather statement, Nov 24, 12:09 PM MST, 3 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1209 PM MST WED NOV 24 2010
WYZ106-117-242100-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
SOUTH LARAMIE RANGE FOOTHILLS-
INCLUDING THE CITIES OF...BORDEAUX...HORSE CREEK...HARRIMAN...
WHITAKER
1209 PM MST WED NOV 24 2010
...LOCALIZED STRONG AND GUSTY WINDS TO CONTINUE...
.LOCALLY STRONG AND GUSTY WINDS WILL OCCUR ALONG THE SOUTHERN
LARAMIE RANGE FOOTHILLS FOR THE NEXT HOUR OR TWO. GUSTS 50 TO 60
MPH ARE LIKELY...PARTICULARLY NEAR THE BORDEAUX EXIT ALONG
INTERSTATE 25.
Special weather statement, Nov 24, 1:32 PM MST, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
132 PM MST WED NOV 24 2010
WYZ106-117-118-242300-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
SOUTH LARAMIE RANGE FOOTHILLS-CENTRAL LARAMIE COUNTY-
INCLUDING THE CITIES OF...BORDEAUX...HORSE CREEK...HARRIMAN...
WHITAKER...CHEYENNE
132 PM MST WED NOV 24 2010
...STRONG AND GUSTY WINDS TO CONTINUE...
.STRONG AND GUSTY WINDS WILL OCCUR ALONG THE SOUTHERN LARAMIE
RANGE FOOTHILLS AND CHEYENNE RIDGE THROUGH THE AFTERNOON.
SUSTAINED WINDS 30 TO 40 MPH WITH GUSTS 45 TO 55 MPH WILL OCCUR.
Special weather statement, Nov 24, 2:13 PM MST, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
213 PM MST WED NOV 24 2010
WYZ109>115-250115-
CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS-
SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE-
UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY-
INCLUDING THE CITIES OF...RAWLINS...SINCLAIR...HANNA...
ARLINGTON...ELK MOUNTAIN...BAGGS...DIXON...SARATOGA...
ENCAMPMENT...RIVERSIDE...CENTENNIAL...ALBANY...WOODS LANDING...
LARAMIE
213 PM MST WED NOV 24 2010
...AREAS OF BLOWING SNOW CAUSING REDUCED VISIBILITIES...
.WYOMING DEPARTMENT OF TRANSPORTATION WEBCAMS SHOW AREAS OF BLOWING
SNOW SIGNIFICANTLY REDUCING VISIBILITIES ALONG INTERSTATE 80 FROM
JUST WEST OF LARAMIE THROUGH RAWLINS THIS AFTERNOON. EXPECT STRONG
WESTERLY TO NORTHWESTERLY WINDS BETWEEN MILE MARKERS 201 AND 315
ALONG INTERSTATE 80 THIS AFTERNOON. SUSTAINED WINDS 30 TO 40 MPH
WITH GUSTS 45 TO 55 MPH WILL OCCUR. THESE STRONG WINDS WILL REDUCE
VISIBILITIES TO A FEW HUNDRED FEET AT TIMES...ESPECIALLY NEAR
WALCOTT...ELK MOUNTAIN AND ARLINGTON THROUGH SUNSET THIS
AFTERNOON...MAKING DRIVING HAZARDOUS AT TIMES.
WYZ107-116>118-250115-
EAST PLATTE COUNTY-SOUTH LARAMIE RANGE-
SOUTH LARAMIE RANGE FOOTHILLS-CENTRAL LARAMIE COUNTY-
INCLUDING THE CITIES OF...GLENDO...WHEATLAND...CHUGWATER...
GUERNSEY...VEDAUWOO...BUFORD...PUMPKIN VINE...HORSE CREEK...
HARRIMAN...WHITAKER...CHEYENNE
213 PM MST WED NOV 24 2010
...STRONG AND GUSTY WINDS TO CONTINUE...
.STRONG AND GUSTY WINDS WILL OCCUR ALONG THE SOUTHERN LARAMIE
RANGE FOOTHILLS AND CHEYENNE RIDGE THROUGH THE AFTERNOON.
SUSTAINED WINDS 30 TO 40 MPH WITH GUSTS 45 TO 55 MPH WILL OCCUR.
Local storm report, Nov 24, 2:56 PM MST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
256 PM MST WED NOV 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM SNOW SAGE CREEK BASIN 41.40N 107.26W
11/24/2010 E5.0 INCH CARBON WY MESONET
SNOTEL SITE. ELEVATION 7850. SWE 0.2.
0100 PM HEAVY SNOW DIVIDE PEAK 41.30N 107.15W
11/24/2010 E6.0 INCH CARBON WY MESONET
SNOTEL SITE. ELEVATION 8880. SWE 0.2
0100 PM HEAVY SNOW BATTLE MOUNTAIN 41.05N 107.27W
11/24/2010 E10.0 INCH CARBON WY MESONET
SNOTEL SITE. ELEVATION 7440. SWE 0.4.
0100 PM SNOW SANDSTONE RANGER STATIO 41.11N 107.17W
11/24/2010 E2.5 INCH CARBON WY MESONET
SNOTEL SITE. ELEVATION 8150. SWE 0.1.
0100 PM SNOW OLD BATTLE 41.15N 106.97W
11/24/2010 E3.5 INCH CARBON WY MESONET
SNOTEL SITE. ELEVATION 10000. SWE 0.1.
0100 PM SNOW WEBBER SPRINGS 41.16N 106.93W
11/24/2010 E3.0 INCH CARBON WY MESONET
SNOTEL SITE. ELEVATION 9250.SWE 0.1.
0100 PM HEAVY SNOW LITTLE SNAKE RIVER 41.07N 106.94W
11/24/2010 E6.0 INCH CARBON WY MESONET
SNOTEL SITE. ELEVATION. 8915. SWE 0.2.
0100 PM HEAVY SNOW WHISKEY PARK 41.00N 106.91W
11/24/2010 E6.0 INCH CARBON WY MESONET
SNOTEL SITE. ELEVATION 9820. SWE 0.2.
1200 PM SNOW SOUTH BRUSH CREEK 41.33N 106.50W
11/24/2010 E5.0 INCH CARBON WY MESONET
SNOTEL SITE. ELEVATION 8440. SWE 0.2.
1200 PM HEAVY SNOW NORTH FRENCH CREEK 41.33N 106.38W
11/24/2010 E6.0 INCH CARBON WY MESONET
SNOTEL SITE. ELEVATION 10130. SWE 0.2.
1200 PM HEAVY SNOW SAND LAKE 41.46N 106.28W
11/24/2010 E7.0 INCH CARBON WY MESONET
SNOTEL SITE. ELEVATION 10050. SWE 0.2.
1200 PM SNOW BROOKLYN LAKE 41.36N 106.23W
11/24/2010 E4.0 INCH ALBANY WY MESONET
SNOTEL SITE. ELEVATION 10240. SWE 0.1.
1200 PM SNOW 2 NE ROB ROY RESERVOIR 41.24N 106.23W
11/24/2010 E3.0 INCH ALBANY WY MESONET
SNOTEL SITE. ELEVATION 9574. SWE 0.1.
&&
DDEALHigh Wind, Banner
- When
- November 24, 3:42 PM MST to 4:43 PM MST
- Where
- Banner forecast zone
- Measured
- 58 kt (67 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 41.546, -103.710 (the zone’s center; the record gives no point)
The mesonet site in western Banner county reported sustained winds at or above 40 mph from 1542LST to 1642LST.
- High Wind
- Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Winter Weather in South Dakota, November 24, 20101 death · 1 injured · 1 event
- Tornadoes and Flash Flooding in Missouri, November 24 to 25, 2010$251,000 · EF1 · 32 events
- Winter Weather in Wisconsin, November 24 to 25, 20102 injured · $5,000 · 7 events
- Strong Wind in Massachusetts, November 24, 2010$21,000 · 2 events
- Winter Weather in Minnesota, November 24 to 25, 20101 injured · $5,000 · 6 events
- Frost and Freeze in California, November 24 to 26, 20109 events
- High Wind in Wyoming, November 24 to 26, 20108 events
- Winter Weather in Iowa, November 24 to 25, 2010$10,000 · 8 events
- Winter Weather in Iowa, November 24, 20107 events
- Heavy Snow in North Dakota, November 24 to 25, 20106 events
- Winter Weather in Illinois, November 24, 20105 events
- Heavy Snow in Minnesota, November 24 to 25, 20105 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 265671.